# SDR AALA201708289065

- Difficulty date: August 27, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 45,480 hours, 29,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AREA OF DISBOND FOUND ON RIGHT INBOARD FLAP.  REPAIRED INBOARD FLAP IAW SRM 57-52-00.
